# SDR CALA2016122701176

- Difficulty date: December 27, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 62,718 hours, 14,129 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710101
- Condition: Faulted
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER,  LOW, HIGH, STICKS, FLUCTUATES, VIBRATES, INOP, ETC.) FL 390 29.92 STBY ALTIMETER READS 530 FEET HIGHER THAN  CAPT AND FO ALTIMETERS REMOVED AND REPLACED STBY ALT PER AMM 34-13-06. PERFORMED LOW RA NGE LEAK TEST  PER AMM 34-11-00/501. NO LEANKS NOTED. OPS CHECK GOOD OF STBY ALT. A/C OK TO CONTINUE
